# SDR MWEA96586

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45795
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Bs 83
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND PRESSURE PANEL SKIN IN NOSE WHEEL WELL CRACKED STA 83 AND LT CUSP LINE 5 INCHES IN LENGTH, RT CUSP LINE 2 PLACES STA 83.  INSTALLED DOUBLER REPAIR IAW DAC SB53-187.
